# SDR IPXA2014082284045

- Difficulty date: July 25, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 10,658 hours, 6,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC LT END OF FLOORBEAM AT FRAME 79, Y1580.5 IS CRACKED.  REPAIRED FLOORBEAM IAW EA 300-5310-01-A5509-IR AND EO 5310-55171-A.
